So, can you use ibuprofen and paracetamol at the same time?
Put simply: yes. If you are over the age of 16, it is generally considered ok to take medicines containing ibuprofen and paracetamol simultaneously. In fact, research suggests that using Panadol and an ibuprofen-containing drug together may even provide more effective relief for some types of pain than only using one of the two medicines. Please read the leaflets to check if your specific circumstances/health condition would be okay to take the two ingredients together. If you are unsure, you should talk to a health professional like a pharmacist.
However, it’s important to note that using paracetamol and ibuprofen together is not recommended for children, unless advised by a healthcare professional.
If you are in doubt about whether or not you should use a combination of Panadol (paracetamol) and ibuprofen (or any other medicine) to treat your pain, speak to your doctor or pharmacist. They are best equipped to advise you on the potential risks or side effects of using Panadol with another medicine.
Always read the dosage instructions on the product label before using Panadol or any other medication.